Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 596 / 899

Nath7
(@nath7)
Very Active Member
Joined: 4 months ago
Posts: 162
 

@marieski858 very interesting read this, there’s so many different things going on in our bodies it’s so hard to get the right diagnosis, this could fit my description, they have put my symptoms of variable heart rate and palpations and chest pains due to an autonomic nervous system dysfunction that they think most likely the moderna vaccine has caused. There are just no tests for it. 


ReplyQuote
Nath7
(@nath7)
Very Active Member
Joined: 4 months ago
Posts: 162
 

@twitch what was the results or are you waiting? 


ReplyQuote
Nath7
(@nath7)
Very Active Member
Joined: 4 months ago
Posts: 162
 

@nehru1 hi there I feel like I have some sort of pots, heat rate spikes and chest pains is this the same with you? All my symptoms seem worse after moving but I do get breathless and dizzy ones just sat down? except I have terrible heart palpations all through the night, most of which are just a feeling of a strong heart beat but sometimes fast keeps me awake every night. Anything to help you with relief? Or see your symptoms lessen?


ReplyQuote
Heatherxxo
(@heatherxxo)
Active Member
Joined: 4 months ago
Posts: 22
 

@rosmin2021 aww it's ok,hope you're doing ok I'm pleased your dizzy spells have calmed for you. ❣️

Oh gosh that's not good! I never got my hearing checked guess I should of done really as my ears feel strange, 7 weeks and counting!! hope this nightmare ends soon for us.

Take care ❣️


ReplyQuote
Nath7
(@nath7)
Very Active Member
Joined: 4 months ago
Posts: 162
 

@ethan318 let me know how you get on I was thinking that I might need steroids to help fight this 


ReplyQuote
Adelaide
(@adelaide)
Active Member
Joined: 4 months ago
Posts: 15
 

@ladyd Yes, you seem to have dizziness when stationary whereas mine is only triggered by walking. Yours may also be more episodic from what the clinical report you posted suggests - mine is chronic and constant. The ENT specialist described it as: "symptoms of disequilibrium and non-rotational vertigo precipitated by walking". I feel lightheaded and as if I'm swaying or I've had a few beers, but it stops when I stop walking. Unusually (according to the balance therapist), I don't have symptoms when walking down (or up) stairs. I had queasiness for several months and that gradually dissipated, although I've felt more dizzy the past week and a bit queasy again (Betahistine or travel sickness pills only make me feel drowsy).

I don't know if you plan to get any audiometry tests? They may not add much to your diagnosis, but the ENT I saw - privately since the NHS waiting list was 8 months! - conducted both hearing and tympanometry tests and confirmed "normal appearances to both tympanic membranes". He also said "there is no evidence of any spontaneous or gaze evoked nystagmus and the Romberg’s test was negative. There was no cranial nerve or cerebellar dysfunction, but on performing the Unterberger’s test", he noticed I rotated to the left-hand side. That, along with the tinnitus in my left ear, supported his diagnosis of left-sided vestibular hypofunction. He said ENG and VNG testing would be expensive and did not suggest it. He also said scans would not add much information.

In your case, what sort of tests did the neurologist perform and did they differ from ENT? The balance therapist told me it's possible my symptoms are related to a non-headache migraine condition and I could get a "second opinion" from a neurologist, but I have been hesitant to see one or at least I would wait until I've had a follow-up appointment with ENT. The big issue, to me, is whether any different or new diagnosis actually leads to any different treatment options. Cheers. 


LadyD liked
ReplyQuote
Nath7
(@nath7)
Very Active Member
Joined: 4 months ago
Posts: 162
 

@myadan how did you feel after the steroid shots are you better now? Also what was your symptoms, I suggested to my docotor about steroid but they said due to my heart rate all over the place might not be a good idea as it raises heart rate


ReplyQuote
Kenny920
(@kenny)
Active Member
Joined: 3 months ago
Posts: 74
 

@nath7 the heart rate spike. How long does it last before it goes back to normal heart rate when you stand up from sitting or lying down? Does it always raise more than 30 heart beats per min when you change position?


ReplyQuote
Nath7
(@nath7)
Very Active Member
Joined: 4 months ago
Posts: 162
 
  1. @imcanad11 that’s great Thankyou very much, I hope you get some relief form your symptoms also I need to get back into a good sleeping routine and stop these heart palpations I’m sure my ecg will come back clear but just show heart rate spikes and I’ll go from there I’ll have a look over the document now thank you very much. 

ReplyQuote
Nath7
(@nath7)
Very Active Member
Joined: 4 months ago
Posts: 162
 

@kenny hi there, the main heart rate spikes are when I stand up so can go from being 70-80 bpm to nearly 120 by just standing up. I would say about 30secs to a minute to drop back below 100bpm

Normally I don’t get heart rate spikes sitting down watching telly. But at rest when I’m trying to sleep I get noticeably heart palpations and sometimes my heart rate will only go up to 70-80 bpm whilst having the palpations they normally last like up to 10 mins go for 5 mins then come back all through the night. I don’t really recognise the heart palpations through the day. But they could be there just my mind is focusing on them when I’m trying to sleep it’s abit of Tourture. I have to take sleeping pills every other night to get sleep weird that I don’t get the palpations when I take them I just presume that it shuts down the system. 


ReplyQuote
moran
(@myadan)
Active Member
Joined: 4 months ago
Posts: 54
 

@nath7 it does raise heart rate a lot so probably not a good idea. I felt awful while on them as far as my heart but I needed them because I had really bad symptoms including bad brain fog, disorientation, eye pain , dry eyes, hard time concentrating. I agree with your doctor. With a fast heart rate it could be dangerous. 


Nath7 liked
ReplyQuote
Kenny920
(@kenny)
Active Member
Joined: 3 months ago
Posts: 74
 

@nath7 is it related to POTS? Do you feel dizzy when you suddenly get up? Maybe you can try getting up slowly and see if that helps? I pray and hope everyone here feels better and fully recover soon!!


Nath7 liked
ReplyQuote
Nath7
(@nath7)
Very Active Member
Joined: 4 months ago
Posts: 162
 

@kenny it could well be related to pots normally when I get up I don’t get the initial dizziness it happens after I sit back down. Heart rate always spikes up But I get dizzy spells just sitting down so I think there’s a few things going on in my body. But Thankyou I hope everyone gets gradual improvements and eventually make full recoveries 🙏  


Kenny920 liked
ReplyQuote
Nath7
(@nath7)
Very Active Member
Joined: 4 months ago
Posts: 162
 

@myadan totally agree with you there, I’ve been on naproxen which is anti inflammatory for like 3 weeks/ month doesn’t seem to stop the chest tightness. I do believe that I have inflammation in my body but I think I have quite a few things all happening at once. It’s hard when everyone here is having all different variation of symptoms and how severe let’s just hope that these things get less and less over time to a point where we are symptom free 🙏 


ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 4 months ago
Posts: 42
 

@marieski858 what supplements are you taking x 


ReplyQuote
Page 596 / 899